Couldn't find what you looking for?

TRY OUR SEARCH!

Hi 3 weeks ago I noticed that my testicals were swollen and that I had a strange constant sensation at 2 cm from the end of my penis.

This is inline when I used a very dirty toilet, I was desperate and the toilet was a bit dark. When sitting down my penis pushed hard onto the seat where 5 seconds later I discovered that it was full of what looked like urine, but now I,m thinking that maybe it was someone who had masturbated.

I am really scared and so read your articles, I realised that the treatment for this was Zithromax (1g), so I took 2x500g followed by 500g per day for the next 2 days, which I ordered on the internet. The effect was that the swelling began to go down, but my kidneys began to feel painful 1 day after treatment. Whats more is that I can feel that my testicles are swollen again.

Loading...

WHAT ARE YOU DOING! STOP please stop taking your medication and talk to me. First of all. Why do you need medication? Can you be more specific? Why are you taking medication for masturbation? Your semen is natural. It's not a disease. # Zithromax is not as effective, but can be a good choice when something less strong is appropriate, especially for children who don't tolerate amoxicillin well.
# Zithromax is used to treat many different types of bacterial infections, such as bronchitis, pneumonia, tonsillitis, skin infections, ear infections, and sexually transmitted diseases. Non of these fit your masturbation problems. Why do you need this? You are poisoning yourself.
Reply

Loading...

Oh. Sorry. I thought you were saying you masturbated and said a line called It was looked like someone who had masturbated. You know that line where your hair is ruffled and you said It looks like someone had a wild ride. Anyway. You didn't said what happened after that. You didn't come to the part that explains your symptoms or condition you unraveled from the semen. Are you saying your testicles hurt? Probably the shock hurt your penis. Maybe it wasn't an infection from the semen. But why would you take Zithromax for a physical damage? Is it an infection from the semen? Or do you think it is?
Reply

Loading...